# SDR RU3A201908054037

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 15,166 hours, 8,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVELED AT FL220 DURING A MANUAL OR SINGLE BOOT DEICE BOTH L+R BLEED AIR MASTER WARNINGS WENT ON. FOUND DOOR SEAL NOT INFLATING CAUSING LOW PRESSURE.  CORRECTED BY REPAIR OF DOOR SEAL. NO NEGATIVE TREND.
